# SDR AUS20020972

- Difficulty date: July 17, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 895007
- Condition: Damaged
- Location: Turbine Section
- Component: Turbine Section, Rroyce, 250C30P
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REMOVED DUE TO METAL CONTAMINATION. INVESTIGATION FOUNDTHE ROTATING POWER TURBINE LABYRINTH SEAL CONTACTED THE NO6 AND NO7 BEARING SUMP STATIONARY SEALS. WEAR PATTERN ON THE SEAL AREAS ARE OVAL SUGGESTING THAT THE ENGINE HAD BEEN SUBJECTEDTO A HEAVY LANDING AT SOME TIME PREVIOUS.
